On Multi-Valued Weakly Picard Operators in Hausdorff Metric-Like Spaces

Main Article Content

Abdelbasset Felhi


In this paper, we study multi-valued weakly Picard operators on Hausdorff metric-like spaces. Our results generalize some recent results and extend several theorems in the literature. Some examples are presented making effective our results.

Article Details


  1. IA. Rus, A. Petrusel and A. Sintamarian, Data dependence of the fixed points set of multi-valued weakly Picard operators, Stud. Univ. Babe?s-Bolyai, Math. 46 (2001), 111-121.
  2. IA. Rus, A. Petrusel and A. Sintamarian, Data dependence of the fixed points set of some multi-valued weakly Picard operators, Nonlinear Anal. 52 (2003), 1947-1959.
  3. T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Am. Math. Soc. 136 (2008), 1861-1869.
  4. M. Jleli, H. K. Nashine, B. Samet and C. Vetro, On multi-valued weakly Picard operators in partial Hausdorff metric spaces, Fixed Point Theory Appl. 20015 (2015), Art. ID 52.
  5. I. Altun and H. Simsek, Some fixed point theorems on dualistic partial metric spaces, J. Adv. Math. Stud. 1 (2008), 1-8.
  6. E. Karapinar, H. Aydi, A. Felhi and S. Sahmim, Hausdorff Metric-Like, generalized Nadler's Fixed Point Theorem on Metric-Like Spaces and application, Miskolc Math. Notes (in press).
  7. C.T. Aage and J.N. Salunke, The results on fixed points in dislocated and dislocated quasi-metric space, Appl. Math. Sci, 2(59) (2008), 2941-2948.
  8. S.G. Matthews, Partial metric topology, Proc. 8th Summer Conference on General Topology and Applications, Annals of the New York Academi of Sciences, 728 (1994), 183-197.
  9. H. Aydi, M. Abbas and C. Vetro, Partial Hausdorff metric and Nadlers fixed point theorem on partial metric spaces, Topol. Appl. 159 (2012), 3234-3242.
  10. R.D. Daheriya, R. Jain and M. Ughade, Some fixed point theorem for expansive type mapping in dislocated metric space, ISRN Math. Anal. 2012 (2012), Art. ID 376832.
  11. A. Isufati, Fixed point theorems in dislocated quasi-metric space, Appl. Math. Sci. 4(5) (2010), 217-233.
  12. Amini A. Harandi, Metric-like spaces, partial metric spaces and fixed points, Fixed Point Theory Appl. 2012 (2012), Art. ID 204.
  13. R. George, Cyclic contractions and fixed points in dislocated metric spaces, Int. J. Math. Anal. 7(9) (2013), 403-411.
  14. G.E. Hardy and T.D. Rogers, A generalization of a fixed point theorem of Reich, Canadian Mathematical Bulletin, 16 (1973), 201C206.
  15. E. Karapinar and P. Salimi, Dislocated metric space to metric spaces with some fixed point theorems, Fixed Point Theory Appl. 2013 (2013), Art. ID 222.
  16. P.S. Kumari, W. Kumar and I.R. Sarma, Common fixed point theorems on weakly compatible maps on dislocated metric spaces, Math. Sci. 6 (2012), 71.
  17. PS. Kumari, Some fixed point theorems in generalized dislocated metric spaces, Math. Theory Model. 1(4) (2011), 16-22.
  18. S.B. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 475-488.
  19. I.R. Sarma and P.S. Kumari, On dislocated metric spaces, Int. J. Math. Arch. 3(1) (2012), 72-77.
  20. R. Shrivastava, ZK. Ansari and M. Sharma, Some results on fixed points in dislocated and dislocated quasi-metric spaces, J. Adv. Stud. Topol. 3(1) (2012), 25-31.
  21. M. Shrivastava, K. Qureshi and A.D. Singh, A fixed point theorem for continuous mapping in dislocated quasi-metric spaces, Int. J. Theor. Appl. Sci. 4(1) (2012), 39-40.
  22. K. Zoto, Some new results in dislocated and dislocated quasi-metric spaces. Appl. Math. Sci. 6(71) (2012), 3519-3526.